Two support results for the Kalai–Smorodinsky solution in small object division markets

C.-J. Haake, Mathematical Social Sciences 57 (2008) 177.

Download
No fulltext has been uploaded. References only!
Journal Article | Published
Publishing Year
Journal Title
Mathematical Social Sciences
Volume
57
Issue
2
Page
177-187
ISSN
LibreCat-ID

Cite this

Haake C-J. Two support results for the Kalai–Smorodinsky solution in small object division markets. Mathematical Social Sciences. 2008;57(2):177-187. doi:10.1016/j.mathsocsci.2008.09.004.
Haake, C.-J. (2008). Two support results for the Kalai–Smorodinsky solution in small object division markets. Mathematical Social Sciences, 57(2), 177–187. http://doi.org/10.1016/j.mathsocsci.2008.09.004
@article{Haake_2008, title={Two support results for the Kalai–Smorodinsky solution in small object division markets}, volume={57}, DOI={10.1016/j.mathsocsci.2008.09.004}, number={2}, journal={Mathematical Social Sciences}, publisher={Elsevier BV}, author={Haake, Claus-Jochen}, year={2008}, pages={177–187}}
Haake, Claus-Jochen. “Two Support Results for the Kalai–Smorodinsky Solution in Small Object Division Markets.” Mathematical Social Sciences 57, no. 2 (2008): 177–87. doi:10.1016/j.mathsocsci.2008.09.004.
C.-J. Haake, “Two support results for the Kalai–Smorodinsky solution in small object division markets,” Mathematical Social Sciences, vol. 57, no. 2, pp. 177–187, 2008.
Haake, Claus-Jochen. “Two Support Results for the Kalai–Smorodinsky Solution in Small Object Division Markets.” Mathematical Social Sciences 57.2 (2008): 177–187. Web.
frontdoor.tabs.publications.cited_by
This publication cites the following data publications:

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar